itchy esophagus

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ariona
Regular Member


Date Joined Jan 2011
Total Posts : 56
   Posted 1/7/2011 3:39 PM (GMT -6)   
Hey all... Just a concern. I am not on the nexium...carafate...more side effects that made me worse. My concern is...my esophagus and stomach burn but I have an itchy scratchy feeling down my throat. My family wants me to take my anti anxiety meds but they make it burn worse until they dissolve. If anyone can relate to the pain, burning, and itchyness esp the itchyness. Please post a reply. Please.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 19, 2018 8:48 AM (GMT -6)
There are a total of 2,983,131 posts in 327,096 threads.
View Active Threads


Who's Online
This forum has 161893 registered members. Please welcome our newest member, hismama.
383 Guest(s), 12 Registered Member(s) are currently online.  Details
borrelioburgdorferii, mzu23669, alunke82, tickbite666, YoungSuffererCanada, sebreg, skeaibe, DanielleC, hismama, Geekything, jdiane, ntg08215